# SDR HALA2023062700034

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 32,400 hours, 75,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS FWD LEFT AND RIGHT INOP. CHARGED BATTERIES. RAN OPERATION CHECK GOOD OF EMERGENCY LIGHTS PER AMM 33-51-00.
